×

Found 25 Documents (Results 1–25)

100
MathJax

Rings of continuous functions and the theory of Gel’fand. (English. Russian original) Zbl 0832.46018

Russ. Math. Surv. 48, No. 1, 199-200 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 163-164 (1993).
PDF BibTeX XML Cite
Full Text: DOI

The distribution of quadratic residues and non-residues and a dynamical system. (English. Russian original) Zbl 0807.11006

Russ. Math. Surv. 48, No. 1, 185-186 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 179-180 (1993).
Reviewer: J.Hinz (Marburg)
MSC:  11A15 28D99
PDF BibTeX XML Cite
Full Text: DOI

A property of the family of quadratic maps with stochastic dynamics under a parametric action. (English. Russian original) Zbl 0806.58017

Russ. Math. Surv. 48, No. 1, 173-174 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 169-170 (1993).
MSC:  37E99
PDF BibTeX XML Cite
Full Text: DOI

Linear recursive sequences over Galois rings. (English. Russian original) Zbl 0811.11075

Russ. Math. Surv. 48, No. 1, 171-172 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 167-168 (1993).
MSC:  11T55 11B37 11T06
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the spectral function of an odd-order ordinary differential operator in the general case. (English. Russian original) Zbl 0804.34075

Russ. Math. Surv. 48, No. 1, 169-170 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 165-166 (1993).
Reviewer: A.Reinfelds (Riga)
MSC:  34L20
PDF BibTeX XML Cite
Full Text: DOI

The Liouville form of averaged Poisson brackets. (English. Russian original) Zbl 0807.58016

Russ. Math. Surv. 48, No. 1, 155-157 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 155-156 (1993).
Reviewer: A.Klíč (Praha)
MSC:  37J99 37J35 37K10
PDF BibTeX XML Cite
Full Text: DOI

The topological structure of solution spaces of ordinary differential equations. (English. Russian original) Zbl 0808.34002

Russ. Math. Surv. 48, No. 1, 101-154 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 103-154 (1993).
PDF BibTeX XML Cite
Full Text: DOI

Some local aspects of the theory of conformal structure. (English. Russian original) Zbl 0804.53022

Russ. Math. Surv. 48, No. 1, 1-35 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 3-40 (1993).
MSC:  53B20
PDF BibTeX XML Cite
Full Text: DOI

Petr Ivanovich Lizorkin (on his seventieth birthday). (English. Russian original) Zbl 0797.01009

Russ. Math. Surv. 48, No. 1, 213-216 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 205-207 (1993).
MSC:  01A70 01A65
PDF BibTeX XML Cite
Full Text: DOI

Nikolaj Stepanovich Sinyukov (obituary). (English. Russian original) Zbl 0797.01011

Russ. Math. Surv. 48, No. 1, 159-161 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 157-158 (1993).
MSC:  01A70 01A60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification